# SDR FDEA202209052200

- Difficulty date: September 5, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 81,299 hours, 20,313 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2740501
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING TRAILING EDGE INBOARD FLAP UPPER SKIN FOUND WITH DENT AT STATION   XIFH 231 LEFT HAND WING TRAILING EDGE INBOARD FLAP UPPER SKIN AT STATION XIFH 231 REPAIR   CARRIED OUT AS PER SRM 57-00-01-2R RPAIR 2 FIGURE 201 AND EA : 1-5750-T0370697 P1   TITLE : WINGS - FLIGHT SURFACES - L/H INBD FLAP, UPPER SKIN DAMAGE - RSC TRACKING.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  ORIG SUB DATE:  9/6/2022
